Alert archive / Mississippi / Flash Flood Warnings in 2009
Flash Flood Warning 9, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Feb 27, 2009, 1:21 PM CST for 5 counties in Mississippi. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 27, 2009, 1:21 PM CST (19:21 UTC)
- Expired
- Feb 27, 2009, 4:15 PM CST
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Choctaw County, MS, Clay County, MS, Lowndes County, MS, Oktibbeha County, MS, Webster County, MS
The radar
The Columbus AFB radar (KGWX), 42 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 27, 1:45 PM CST | FLASH FLOOD | 1 S Pheba, MS | WATER ON HIGHWAY 389 SOUTH OF PHEBA HEADING TOWARDS STARKVILLE. WATER ON CAMP SEMINAR ROAD ALSO. |
| Feb 27, 3:20 PM CST | FLASH FLOOD | Bellefontaine, MS | SEVERAL ROADS UNDER WATER IN TOWN OF BELLEFONTAINE IN NORTHERN WEBSTER COUNTY. |
| Feb 27, 4:13 PM CST | FLASH FLOOD | Starkville, MS | REED ROAD 1/2 MILE NORTH OF HWY 182 CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 454 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 271921
FFWJAN
MSC019-025-087-105-155-272215-
/O.NEW.KJAN.FF.W.0009.090227T1921Z-090227T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CST FRI FEB 27 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
WEBSTER COUNTY IN NORTH CENTRAL MISSISSIPPI...
CLAY COUNTY IN NORTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...MONTPELIER...WEST POINT...
LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...COLUMBUS AFB...COLUMBUS...
NORTHERN OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF STARKVILLE...
* UNTIL 415 PM CST
* AT 113 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
VERY HEAVY RAIN ALONG A LINE EXTENDING FROM TIBBEE TO EUPORA...
MOVING EAST AT 45 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE
ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED SINCE 9 AM.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BENT
OAK...MATHISTON...MULDROW...MABEN...CLARKSON...WAVERLY...PHEBA...
CUMBERLAND...STEENS...GRIFFITH...KOLOLA SPRINGS...PALA ALTO AND
CALEDONIA
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE...
ESPECIALLY BETWEEN THE STARKVILLE TO WEST POINT AREAS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3331 8832 3351 8949 3372 8949 3374 8890
3381 8890 3380 8874 3367 8874 3369 8858
3369 8849 3367 8847 3368 8841 3373 8832
3374 8824
$$
40What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 27, 10:46 AM CST, 2 hours 35 minutes earlier.
Area forecast discussion, Feb 27, 10:46 AM CST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1046 AM CST FRI FEB 27 2009
...SEVERE WEATHER AND HEAVY RAIN ONGOING THIS MORNING AND EXPECTED
TO CONTINUE THROUGH THE DAY...
.DISCUSSION...IVE UPDATE THE FORECAST THIS MORNING TO MAINLY
ACCOUNT FOR SEVERE THUNDERSTORM WATCH 37 WHICH COVERS AREAS ALONG
AND NORTH OF THE INTERSTATE 20 CORRIDOR UNTIL 21Z. SEVERE WEATHER
IS ONGOING OVER AREAS MAINLY ALONG AND NORTH OF HIGHWAY 82...WITH
SPOTTY ACTIVITY BEGINNING TO DEVELOP FURTHER SOUTH AS DAYTIME
HEATING COMMENCES. WITH COLD TEMPERATURES ALOFT...-16C @ 500MB AND
-43C @ 300MB OBSERVED ON THE 12Z KJAN RAOB...STORMS THUS FAR HAVE
BEEN EFFICIENT HAIL PRODUCERS WITH SIZES RANGING FROM PEA TO HALF
DOLLAR BEING REPORTED FROM SEVERAL OF THESE STORMS SINCE EARLY THIS
MORNING. SOME REPORTS OF TREES AND TREES LIMBS DOWN HAVE BEEN NOTED
AS WELL.
FOR THE REST OF TODAY...THE FRONT WILL CONTINUE TO SAG SOUTH AND
EVENTUALLY INTO THE FORECAST AREA WHERE ITLL BASICALLY LAY OUT
AND BECOME NEARLY STATIONARY ACROSS THE AREA. AS IT DOES SO...ITLL
ENCOUNTER AN INCREASINGLY UNSTABLE AIRMASS AS ANOTHER AREA ASCENT
PUSHES EAST ACROSS THE AREA. THE 12Z KJAN SOUNDING INDICATES THAT A
WEAK CAP CURRENTLY REMAINS OVER CENTRAL PORTIONS OF THE AREA.
HOWEVER...WHEN THE SOUNDING IS MODIFIED TO REPRESENT SUGGESTED
CONDITIONS LATER THIS AFTERNOON...THE CAP IS NO LONGER AN ISSUE AND
SUGGESTED ML CAPE VALUES RANGE FROM 1500-1700 J/KG. THE AREA WILL
ALSO SIT IN THE FAVORABLE UPPER LEFT QUAD OF AN UPPER LEVEL JET INTO
THE EARLIER AFTERNOON WHICH IS AND WILL CONTINUE TO AID IN THE
DEVELOPMENT OF STORMS. MODELS ALSO INDICATE THAT DEEP LAYER WIND
SHEAR WILL INCREASE TO BETWEEN 45-55 KNOTS THIS AFTERNOON. THESE
AND OTHER SEVERE PARAMETERS INDICATE THAT THROUGH THE AFTERNOON THE
SEVERE AND HEAVY RAIN THREAT WILL INCREASE AND SHIFT FURTHER SOUTH
AND INTO CENTRAL PORTIONS OF THE FORECAST AREA...PARTICULARLY NORTH
OF INTERSTATE 20 AND SOUTH OF HIGHWAY 82.
WHILE HAIL IS THE MAIN THREAT AT PRESENT...WITH SHEAR EXPECTED TO
INCREASE IN THE AFTERNOON...THE RISK OF STRONG DAMAGING WINDS WILL
ALSO INCREASE...AND THE POSSIBILITY OF A TORNADO OR TWO CANNOT BE
RULED OUT AS WELL. THE POTENTIAL FOR HEAVY RAIN WILL EXIST AS WELL
AS STORMS COULD TRAIN ACROSS THE SAME AREAS RESULTING IN FLOODING.
A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA MAINLY NORTH OF
INTERSTATE 20 AND EAST OF INTERSTATE 55 THROUGH LATE TONIGHT. AN
18Z SOUNDING WILL BE CONDUCTED TODAY IN AN ATTEMPT TO PROVIDE A
CLEARER PICTURE OF HOW THINGS WILL PAN OUT ACROSS THE CWA TODAY.
FOR AREAS FURTHER SOUTH OF INTERSTATE 20...MODELS CONTINUE TO
INDICATE THE CAP HOLDING STRONG THROUGH THE DAY. WHILE SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THIS AREA THROUGH THE
AFTERNOON...WITH THIS STRONG CAP IN PLACE...ACTIVITY SHOULD BE A
LITTLE MORE SUBDUED THAN OVER AREAS FURTHER TO THE NORTH.
UPDATED GRIDS AND ZONES HAVE ALREADY BEEN SENT.
&&
.AVIATION...THE MAIN FOCUS WILL TRYING TO TIME THE CONVECTION TODAY.
THIS WILL BE TOUGH AS A LARGE WINDOW WILL EXIST WHERE STORMS WILL BE
POSSIBLE FORE SITES ALONG AND N OF I-20. THE WORST OVERALL
CONDITIONS FOR FLYING THROUGH THIS EVENING SHOULD BE ALONG THE
HIGHWAY 82 CORRIDOR (INCLUDING GLH...GWO AND GTR).
OTHERWISE...MULTIPLE STORMS AND STORM CLUSTERS ARE ANTICIPATED FROM
LATE MORNING THROUGH EVENING. OUTSIDE THE STORMS...MVFR CEILINGS
WILL OCCUR FOR MOST SITES. SITES ALONG AND S OF I-20 MAY SEE
CEILINGS EXCEED 3 KFT AS TEMPS WARM TO THE MID 70S...BUT THESE WILL
GET REDUCED NEAR STORMS AND THEN AGAIN BY 01-03Z. COLDER AIR WILL
MOVE IN AFTER MIDNIGHT AND LOOK FOR IFR CEILINGS TO DEVELOP.
IFR TO MVFR CEILINGS WILL REMAIN UNTIL SUNDAY WITH SOME LIFR
CONDITIONS POSSIBLE AS WELL. THERE WILL ALSO BE SOME LIGHT SNOW
DEVELOP OVER THE NE HALF OF THE AREA SAT NIGHT. ALL CONDITIONS
SHOULD IMPROVE BY SUN AFTERNOON. /BB/
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ026>033-035>039-
042>046-050>052.
LA...NONE.
AR...NONE.
&&
19/BBHazardous weather outlook, Feb 27, 5:09 AM CST, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 509 AM CST FRI FEB 27 2009 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>052-056>058-281115- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- SMITH-JASPER-CLARKE- 509 AM CST FRI FEB 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR AREAS ALONG AND NORTH OF I-20 ACROSS SOUTHEAST ARKANSAS...NORTHEAST LOUISIANAN MOST OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MORNING THROUGH THIS EVENING...ESPECIALLY FOR AREAS BETWEEN HIGHWAY 82 AND I-20. SEVERAL SUPERCELL THUNDERSTORMS AND OTHER STORM CLUSTERS WILL BE POSSIBLE IN THIS REGION AND THEY ALL COULD PRODUCE LARGE HAIL...BETWEEN QUARTER AND GOLF BALL SIZE WITH SOME HAIL STONES POSSIBLY LARGER WITH THE MOST INTENSE STORMS. OTHER RISKS WILL COME FROM DAMAGING WINDS AND POSSIBLE TORNADOES...ESPECIALLY FROM ANY SUPERCELL STORM THAT OCCURS CLOSER TO I-20. GENERALLY SPEAKING...THERE IS NO REAL SPECIFIC TIME WHEN STORMS WILL OCCUR. FORECASTS MODELS AND CONDITIONS APPEAR TO FAVOR A LARGE WINDOW OF TIME WHERE MULTIPLE SEVERE STORMS WILL BE POSSIBLE AND INDIVIDUAL STORMS MOVE EAST SOUTHEAST WHILE ADDITIONAL ACTIVITY REDEVELOPS BACK TO THE WEST. THE RESULT COULD BE A RATHER HIGH END EVENT FOR A FOCUSED PORTION OF THE SERVICE AREA. DUE TO THE REPETITIVE NATURE OF THIS EVENT...SOME LOCATIONS WILL SEE MULTIPLE ROUNDS OF STORMS WHICH WILL RESULT IN LOCALLY HEAVY RAINFALL. AREAS EAST OF I-55 AND BETWEEN I-20 AND HIGHWAY 82 LOOK TO HAVE THE GREATEST POTENTIAL TO SEE 3 TO 5 INCHES OF RAIN. IF THIS OCCURS...FLASH FLOODING WILL BE POSSIBLE. AROUND AND AFTER MIDNIGHT...A MORE POTENT UPPER LEVEL DISTURBANCE WILL HEAD OUR WAY AND HELP TO INCREASE STORM ACTIVITY ALONG THE COLD FRONT AS IT PUSHES EAST. LOCATIONS ALONG AND EAST OF THE NATCHEZ TRACE COULD SEE ISOLATED SEVERE STORMS WITH HAIL AND WIND DAMAGE THE MAIN RISK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LIGHT SNOW WILL BE POSSIBLE SATURDAY EVENING INTO EARLY SUNDAY MORNING FOR AREAS MAINLY ALONG AND NORTHEAST OF A GREENWOOD TO MERIDIAN LINE. SNOWFALL ACCUMULATIONS SHOULD REMAIN AT OR BELOW AN INCH. PLEASE CONTINUE TO CHECK BACK TO LATER FORECASTS CONCERNING THIS POSSIBLE WINTER WEATHER. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TODAY INTO TONIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT THURSDAY. LAZ023>026-MSZ053>055-059>066-072>074-281115- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON- JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 509 AM CST FRI FEB 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL LOUISIANA AND SOUTHERN MISSISSIPPI...MAINLY AREAS SOUTH OF I-20. .DAY ONE...TODAY AND TONIGHT AN ISOLATED SEVERE THUNDERSTORM MAY BE POSSIBLE SOUTH OF I-20 THIS AFTERNOON. IF ONE CAN DEVELOP...IT WILL QUICKLY BECOME SEVERE AND PRODUCE LARGE HAIL...UP TO GOLF BALL SIZE...ALONG WITH DAMAGING WINDS AND POSSIBLY A TORNADO. THE BEST TIME FRAME FOR ANY SEVERE STORMS TO DEVELOP WILL BE AFTER MIDNIGHT AS THE COLD FRONT PUSHES THROUGH SOUTHERN MISSISSIPPI. HAIL AND DAMAGING WINDS WILL BE THE MAIN CONCERN DURING THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND OVERNIGHT. OTHERWISE... ACTIVATION IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. CME 14
In the hours before
Local storm report, Feb 27, 12:10 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1210 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HAIL MCMILLAN CORNER 33.39N 91.31W
02/27/2009 E1.00 INCH CHICOT AR LAW ENFORCEMENT
QUARTER SIZED HAIL.
&&
WILSONLocal storm report, Feb 27, 12:37 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1237 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL 1 N GREENVILLE 33.40N 91.05W
02/27/2009 E1.75 INCH WASHINGTON MS EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED AT GREENVILLE AIRPORT.
&&
WILSONLocal storm report, Feb 27, 12:54 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1254 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM FLASH FLOOD STARKVILLE 33.46N 88.82W
02/27/2009 OKTIBBEHA MS PUBLIC
STANDING WATER AND STREET FLOODING ALONG YATES STREET
NEAR HIGHWAY 12 BY THE STARKVILLE HEALTH DEPARTMENT
BUILDING.
&&
JALLENLocal storm report, Feb 27, 1:12 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
112 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM FLASH FLOOD 1 S CLARKSON 33.62N 89.15W
02/27/2009 WEBSTER MS PUBLIC
ROAD FLODDING ALONG CLARKSON RD SOUTH OF TOWN.
&&
JALLENLocal storm report, Feb 27, 1:13 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
113 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM HAIL 3 NE SHAW 33.63N 90.73W
02/27/2009 E1.00 INCH BOLIVAR MS EMERGENCY MNGR
QUARTER SIZED HAIL
&&
JALLENLocal storm report, Feb 27, 1:16 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
116 PM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HAIL 10 W NOXAPATER 32.99N 89.24W
02/27/2009 E0.50 INCH WINSTON MS EMERGENCY MNGR
REPORTED IN THE LOBUTCHA COMMUNITY IN WESTERN WINSTON
COUNTY.
1200 PM HAIL 4 NW NOXAPATER 33.03N 89.11W
02/27/2009 E0.50 INCH WINSTON MS EMERGENCY MNGR
REPORTED IN THE SHALLOW COMMUNITY IN WESTERN WINSTON
COUNTY.
1220 PM HAIL 4 E LOUISVILLE 33.12N 88.99W
02/27/2009 E0.25 INCH WINSTON MS EMERGENCY MNGR
REPORTED ON THE EAST SIDE OF LOUISVILLE
1252 PM HAIL MINTER CITY 33.75N 90.29W
02/27/2009 E0.25 INCH LEFLORE MS EMERGENCY MNGR
&&
WILSONThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 3:37 AM CST | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 19 more | 23 hr |
| Feb 27, 5:54 AM CST | Severe Thunderstorm Warning | JAN | Bolivar | 40 min |
| Feb 27, 6:43 AM CST | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 30 min |
| Feb 27, 7:14 AM CST | Flash Flood Warning | JAN | Grenada | 2 hr |
| Feb 27, 7:16 AM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 44 min |
| Feb 27, 7:43 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 47 min |
| Feb 27, 7:44 AM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 46 min |
| Feb 27, 8:22 AM CST | Severe Thunderstorm Warning | JAN | Lowndes | 22 min |
| Feb 27, 8:26 AM CST | Tornado Warning | JAN | Lowndes | 20 min |
| Feb 27, 8:29 AM CST | Severe Thunderstorm Warning | JAN | Washington | 61 min |
| Feb 27, 9:11 AM CST | Severe Thunderstorm Warning | JAN | Washington | 29 min |
| Feb 27, 9:17 AM CST | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Washington | 43 min |
| Feb 27, 9:27 AM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 48 min |
| Feb 27, 10:40 AM CST | Flash Flood Warning | JAN | Choctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster | 3 hr |
| Feb 27, 11:24 AM CST | Severe Thunderstorm Warning | JAN | Attala | 36 min |
| Feb 27, 11:36 AM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 39 min |
| Feb 27, 11:39 AM CST | Severe Thunderstorm Warning | JAN | Winston | 28 min |
| Feb 27, 12:07 PM CST | Severe Thunderstorm Warning | JAN | Washington | 38 min |
| Feb 27, 12:33 PM CST | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 25 min |
| Feb 27, 12:38 PM CST | Severe Thunderstorm Warning | JAN | Bolivar | 52 min |
| Feb 27, 12:58 PM CST | Flash Flood Warning | JAN | Grenada | 14 hr |
| Feb 27, 1:38 PM CST | Severe Thunderstorm Warning | JAN | Bolivar | 22 min |
| Feb 27, 1:40 PM CST | Flash Flood Warning | JAN | Carroll, Montgomery | 2 hr |
| Feb 27, 1:59 PM CST | Severe Thunderstorm Warning | JAN | Noxubee | 31 min |
| Feb 27, 2:07 PM CST | Flash Flood Warning | JAN | Bolivar, Leflore, Sunflower | 113 min |
| Feb 27, 2:12 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Webster | 32 min |
| Feb 27, 2:12 PM CST | Tornado Warning | JAN | Noxubee | 33 min |
| Feb 27, 2:15 PM CST | River Flood Warning | JAN | Attala, Holmes | 8 days |
| Feb 27, 2:29 PM CST | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 46 min |
| Feb 27, 2:38 PM CST | Tornado Warning | JAN | Noxubee | 22 min |
| Feb 27, 3:42 PM CST | Flash Flood Warning | JAN | Carroll, Montgomery | 2 hr |
| Feb 27, 3:54 PM CST | Flash Flood Warning | JAN | Bolivar, Leflore, Sunflower | 111 min |
| Feb 27, 4:03 PM CST | Flash Flood Warning | JAN | Choctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster | 12 hr |
| Feb 27, 4:18 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Noxubee, Winston | 42 min |
| Feb 27, 4:21 PM CST | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 39 min |
| Feb 27, 4:50 PM CST | Tornado Warning | JAN | Kemper | 25 min |
| Feb 27, 5:17 PM CST | Severe Thunderstorm Warning | JAN | Oktibbeha | 28 min |
Nearby
Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.